MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD RETIC-COUNT; COUNTER, CELL, AUTOMATED (PARTICLE COUNTER)

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD RETIC-COUNT; COUNTER, CELL, AUTOMATED (PARTICLE COUNTER)
Model Number 349204
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the packaging was leaking and products label information was erased with bd retic-count¿.There was no user impact.The following information was provided by the initial reporter, translated from (b)(6) to english: (1 of 2 complaints) on the other hand, upon receipt, we noticed that the product was leaking despite the packaging precautions.The previous batch was also leaking.Moreover, each time, the label is completely erased.This product is likely to be carcinogenic (see data sheet), and with this problem of leakage, we put some everywhere on the gloves, the mat.Could you please forward our remarks to the competent service in order to guarantee a better safety of the users.We did not come into contact with the product without protective equipment, we always handled it with gloves.However, the bench was contaminated and we decontaminated it with activated carbon.Can you confirm that this product is indeed carcinogenic?.
 
Event or Problem Description
It was reported that the packaging was leaking and products label information was erased with bd retic-count¿.There was no user impact.The following information was provided by the initial reporter, translated from french to english: (1 of 2 complaints) on the other hand, upon receipt, we noticed that the product was leaking despite the packaging precautions.The previous batch was also leaking.Moreover, each time, the label is completely erased.This product is likely to be carcinogenic (see data sheet), and with this problem of leakage, we put some everywhere on the gloves, the mat.Could you please forward our remarks to the competent service in order to guarantee a better safety of the users.- we did not come into contact with the product without protective equipment, we always handled it with gloves.However, the bench was contaminated and we decontaminated it with activated carbon.Can you confirm that this product is indeed carcinogenic?.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report# 2916837-2021-00316 was sent in error.The reported issue was that the vial was leaking, therefore, this is not considered to be a reportable malfunction.

Brand Name
BD RETIC-COUNT
Common Device Name
COUNTER, CELL, AUTOMATED (PARTICLE COUNTER)
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key12197522
Report Number2916837-2021-00316
Device Sequence Number11136513
Product Code GKL
UDI-Device Identifier00382903492046
UDI-Public00382903492046
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K880360
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2022
Device Model Number349204
Device Catalogue Number349204
Device Lot Number1049150
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1